MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE.

RESPIRONICS, INC. TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE.
Model Number R1032804TP
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer for service.There was no harm or injury reported.During the evaluation of the device at the manufacturer's service center a code indicating circuit disconnect alarm had occurred frequently was found in the ventilator's downloaded error log.Since it was considered that a temporal failure had been occurring in the sensor, sensor pca was replaced to prevent recurrence.Additionally, the item for testing the exhalation valve of functional test confirmed that the open/close movement of the valve was slow.Therefore, active exhalation control module was replaced to address the issue.
 
Additional Manufacturer Narrative
The manufacturer previously reported, a ventilator was returned to the manufacturer for service.There was no harm or injury reported.During the evaluation of the device at the manufacturer's service center a code indicating circuit disconnect alarm had occurred frequently was found in the ventilator's downloaded error log.Since it was considered that a temporal failure had been occurring in the sensor, sensor pca was replaced to prevent recurrence.Additionally, the item for testing the exhalation valve of functional test confirmed that the open/close movement of the valve was slow.Therefore, active exhalation control module was replaced to address the issue.The replaced components were returned to the product investigation laboratory, and it has been determined that no operational issues were found, and the root cause of the failure could not be determined from service.The sensor (pca) board and the active exhalation control module operates as designed.

Brand Name
TRILOGY 200
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE.
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18571199
Report Number2518422-2024-04080
Device Sequence Number18265625
Product Code CBK
UDI-Device Identifier00606959025370
UDI-Public00606959025370
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberR1032804TP
Device Catalogue NumberR1032804TP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/24/2024
Supplement Report FDA Received Date05/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown